# SDR DHL9970310C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, SEAL DEPRESSOR AT MCD AFT OF NR 6 LATCH HAS A SQUARE .25 OF MATERIAL MISSING REQUIRES REPAIR.  SMOOTHED DAMAGED SECTION PER SRM 51-40-1.  ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED L ANGLE REPAIR PER SRM 51-40-3 FIG 1 USING .063 2024-0 HEAT TREATED TO 2024T3 1 BY 1 BY 14.  INSTALLED ANGLES AT SEAL DEPRESSOR PER SRM 51-30-2, N/R 3155.
